Jump to content

Klonopin taper help, please


[ch...]

Recommended Posts

Hi guys

 

Not been on here for a while.

 

My b/f was hospitalized due to tapering off an anti depressant and Diazepam (used 3 times per day for 8 weeks approx, he was down to 10mg of Diazepam per day) too quickly. He became very suicidal.  :(

 

While in the hospital they started him on an SSRI Cipralex / Lexapro and they switched him over to Klonopin, which he has been on 2.5mg for approx 6 weeks.

 

A week ago he was experiencing confusion so the doctors have said they want him to start tapering off the Klonopin at a rate of 0.5mg per week. I know this sounds ok for someone who has only been on it 6 weeks.

 

1st drop happened last Tuesday, (bear in mind that things regarding depression and anxiety have been getting better.)

 

By last Friday 13 May, he went extremely depressed again and last night wanted to end his life again, feeling extremely anxious too.

 

Can anyone tell me if this could be a result of reducing Klonopin by 0.5mg because it seems to be that to me, looks the same pattern as when he tried to reduce off Diazepam.  ???

 

Please help me, I am really losing faith in these doctors here  :'( :'( :'( :'(

 

 

Link to comment
Share on other sites

I was thinking of asking if we could taper by 0.25mg per week and then 0.125mg as the dose gets lower?
Link to comment
Share on other sites

[de...]

chiggylit,

 

It sounds like your BF is tapering too fast.

2.5mg of Klonopin, and tapering 0.5mg per week.

That's too fast.

 

 

I was thinking of asking if we could taper by 0.25mg per week and then 0.125mg as the dose gets lower?

 

That would be better than 0.5mg a week.

I would say taper 0.25 every two weeks.

 

S#

Link to comment
Share on other sites

[de...]

Thank you Sigma

 

Will give it a go :)

 

Welcome.

 

0.25mg every two weeks should be more gentle. :)

I couldn't imagine cutting at 0.5mg a week, that's fast.

If it gets too rough for him, he can consider 0.125mg.

 

 

Link to comment
Share on other sites

Hi Guys

 

Just a quick question.

 

My b/f has extreme fatigue, to the point where he can hardly get out of bed, it's really bad. It gets better toward the evening but all morning/afternoon he can't do anything :(

 

He did start having this before his cut, now I am unsure where this was intolerance withdrawal or caused by the Cipralex/Lexapro.

 

Which one do you think it is? I am praying that it is the Klonopin.

 

He is getting so anxious about it  :'( :'(

Link to comment
Share on other sites

×
×
  • Create New...